Facebook Pixel
EmpowHER Guest

How do you lean off a Drug so strong like clonzopen without going through withdraw...

By Anonymous August 28, 2014 - 8:08pm
Rate This

Theses Doctors, 90% percent of the time, don't even no or care that your gaining weigh or losing hair,but what about the Federal instituites that take people who want to lean off antidepressents that want to live a normal life...

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 

You're right, anti-depressants can cause weight gain, fatigue and other side effects that sometimes make it feel like it's not worth it to take them. 

But they work for many people and coming off them should be monitored. 

Weaning from anti-depressants needs to be done slowly. Side effects include zap-like jabs, almost like little electric shocks. People call them mind-shocks. These can go on for several weeks or longer. 

Other side effects include insomnia, lethargy and flu like symptoms. 

This is why is very important to wean slowly and carefully, taking weeks or even a couple of months to end the medication completely. Work with your doctor on this and take it very slowly - that's the key. 

The difficulties coming off anti-depressants is called Antidepressant Discontinuation Syndrome and is very common, although some doctors don't seem to realize this. 

You can read more about this here, I think you'll find it very interesting:


Let us know what you think! 



August 29, 2014 - 5:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.